# SDR QMLA2018092718104

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N900UM
- Make and model: Doug MD 900
- Aircraft serial: 00112
- Aircraft time: 3,557 hours, 14,067 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: MS21250H05008
- Condition: Sheared
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MR DRIVE RING BOLT FOUND TO BE SHEARED DURING ANNUAL INSPECTION OF MR HEAD AND DRIVE SYSTEM
